# SDR FDEA200912304565

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 680-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CORROSION FOUND ON SEAT TRACK FLANGE UPPER AND LWR SURFACES FROM STA 680 TO STA 780 AT LBL 25.  REMOVED CORROSION AND CHECKED LIMITS FO SEAT TRACK IAW SRM 53-00-52 / 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52. BEFORE REWORK; .145"/AFTER REWORK; .085". REMOVED SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK. LOCATED, DRILLED, TREATED AND PRIMED IAW SRM 51-10-02/ 51-20-01. INSTALLED NEW SEAT TRACK  IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
